# SDR DJFA2004005

- Difficulty date: June 22, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N427CW
- Make and model: Beech 400A
- Aircraft serial: RK27
- Aircraft time: 6,193 hours, 5,992 cycles
- Engine: Pwa JT15D5
- Engine time: 5,180 hours, 4,073 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT THE LEFT OIL PRESSURE ANNUNCIATOR WAS DROPPING.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  THE CAUSE WAS FOUND, OIL FILTER WAS LEAKING THIS WAS CAUSED BY A CHIPPED O-RING ON THE OIL FILTER HOUSING.
